MathSciNet Relay Station
MathSciNet bibliographic data
MR931183 (89b:20007) 20B05 (20H10 30F10)
Conder, Marston; McKay, John A necessary condition for transitivity of a finite permutation group. Bull. London Math. Soc. 20 (1988), no. 3, 235–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement